The concurrent administration of xanthine derivatives as well as other beta-adrenergics and anticholinergics may increase the side effects.
Beta-agonist induced hypokalaemia may be increased by concomitant treatment with xanthine derivatives, glucocorticosteroids and diuretics. This should be taken into account particularly in patients with severe airway obstruction.
Hypokalaemia may result in an increased susceptibility to arrhythmias in patients receiving digoxin.
It is recommended that serum potassium levels are monitored in such situations.
A potentially serious reduction in bronchodilator effect may occur during concurrent administration of beta-blockers.
Beta-adrenergic agonists should be administered with caution to patients being treated with monoamine oxidase inhibitors or tricyclic antidepressants, since the action of beta-adrenergic agonists may be enhanced.
Inhalation of halogenated hydrocarbon anaesthetics such as halothane, trichloroethylene and enflurane may increase the susceptibility to the cardiovascular effects of beta-agonists.